Abstract
Chaotic synchronization criteria for a class of dynamical networks with each node being RCL-shunted Josephson junction is proposed in this paper. The proposed algorithms, which are established in terms of linear matrix inequalities (LMIs), guarantee the synchronized states to be global asymptotically stable. In addition, an interesting conclusion is reached that the chaotic synchronization in the coupled whole 3N-dimensional networks can be converted into that of 3-dimensional space.
Original language | English |
---|---|
Title of host publication | Proceedings of the 29th Chinese Control Conference, CCC'10 |
Pages | 4690-4695 |
Number of pages | 6 |
Publication status | Published - 2010 |
Event | 29th Chinese Control Conference, CCC'10 - Beijing, China Duration: 29 Jul 2010 → 31 Jul 2010 |
Publication series
Name | Proceedings of the 29th Chinese Control Conference, CCC'10 |
---|
Conference
Conference | 29th Chinese Control Conference, CCC'10 |
---|---|
Country/Territory | China |
City | Beijing |
Period | 29/07/10 → 31/07/10 |
Keywords
- Chaotic synchronization
- Globally asymptotically stable
- Josephson junctions
- LMIs
Fingerprint
Dive into the research topics of 'Chaotic synchronization in RCL-shunted Josephson junctions'. Together they form a unique fingerprint.Cite this
Lu, P., & Yang, Y. (2010). Chaotic synchronization in RCL-shunted Josephson junctions. In Proceedings of the 29th Chinese Control Conference, CCC'10 (pp. 4690-4695). Article 5573118 (Proceedings of the 29th Chinese Control Conference, CCC'10).